# SDR UALA2010072002606

- Difficulty date: July 19, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 59,188 hours, 10,954 cycles
- Engine: Pwa PW4077
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Ring
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RN 2 ENG. OUTER KEVLAR CONTAINMANT RING DAMAGED AT APPOX. 1 O'CLOCK POS. (UNDER RH FAN COWL). REPAIRED REF MM. ACCOMPLISHED TEMPORARY REPAIR OF OUTER ENVIRONMENTAL LAYER. TEMPORARY 50 HOUR FLYBACK REPAIR. DAMAGE WAS A CRACK AND PARTIAL TEAR APPRX 10 TO 12 INCHES THROUGH OUTER LAYER ONLY. DUE TO LENGTH OF CRACK, NEED CLOTH-REINFORCED EPOXY REPAIR PER EVA-73977. COVER WITH FIBERGLASS CLOTH PCN 833-0218 THAT EXTENDS AT LEAST 1 INCH BEYOND DEFECT ALL AROUND. APPLY 2 COATS OF EPOXY RESIN 840-0513 TO CLOTH WITH CURE TIME IN BETWEEN.  RECOMMEND ORDER ENOUGH 840-0513 TO COVER APPROX 14X3 INCH CLOTH 2X. REPAIRED DAMAGED CONTAINMENT RING. REF EVA, UA-EVA-73977.
